# SDR AALA202309206307

- Difficulty date: September 15, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A320*
- Aircraft serial: 6908
- Aircraft time: 23,391 hours, 9,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT R4 DOOR INOPERATIVE. REPLACED EMERGENCY FLASHLIGHT AT R4 DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
